# SDR AALA202312088719

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737823
- Aircraft serial: 44469
- Aircraft time: 8,586 hours, 3,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE APPEARS TO BE DROPPING FROM CARRIER. CHECKED AND FOUND SLIDE GIRT BAR INSERTED IN BRACKETS IMPROPERLY. DISENGAGED GIRT BAR AND VERIFIED R-1 DOOR SLIDE ARMS AND DISARMS PROPERLY. PER AMM 25-66-02.
